# SDR SWAA2021102231916

- Difficulty date: October 18, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 27,137 hours, 12,268 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 5184
- Condition: Faulted
- Location: Te Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SELECTED FLAPS 30*; AND LE FLAPS LOCKED OUT BETWEEN 10*-AND-15* CONDUCTED QRH 9.30; TRAILING EDGE FLAP DISAGGREE. / PERFORMED FIM TASK 27-51 TASK 832 FOUND MX MSG 27-52261 COULD NOT DUPLICATE FLAP LOCK OUTR&R LH FLAP POSITION TRANSMITTER PER MM 27-58-01REMOVED: P/N 18-1738-12 S/N 5184INSTALLED: P/N 18-1738-12 SN 6058ISSUE # 3521242
